I believe I am suffering from anxiety attacks. I was hospitalized 15 years ago for it. I was on buspirome and it only helped me for an hour. I have dizzy spells. Lightheaded, trembling, insomnia, depression, crying spells, diarrhea, muscle aches and pain, vision problems I can't stand bright lights. I went to the doctor and he did some blood work on me and everything came back perfect. He think I am suffering from a emotional breakdown brought on by stress and anxiety. He put me on celexa20mg and today is my first day starting it. It makes me very tired and this only the first day. I wanna be normal again. I wanna be happy again.
I am so scared I'm going to die: I believe I... - Anxiety Support
Maybe it will take days for the medicine to work properly?
I hope so.
Hi User4567, Yes Celexa can make you tired but be careful you are not looking for more symptoms then it may give you with just one pill. Celexa is an SSRI that can take anywhere from 4-6 weeks before reaching the therapeutic dose. Your having been hospitalized 15 years ago, you probably remember that it takes time to feel better. Follow your doctor's instructions and advice and you will start feeling better again. I wish you well.
Thank you. I hope I feel better again I hope I get my happy back. My anxiety and depression are the effects of holding It together too long for two years and I am having a breakdown. I just want to be happy again!
I wish that for you as well User4567. I had been hospitalized myself in the past for severe anxiety. I think it was an emotional breakdown though. I understand where you are coming from. Just believe you will be happy again and free from anxiety controlling you. x
I understand completely what you are saying...its so hard to function sometimes. I hope you get to feeling better soon. It helps to come on here and talk about it.
Thank you. Even though today is my first day taking celexa I can feel somewhat a effect it makes me reallyyyyyyy sleepy!
I have been talking Prozac for 8 years now. Its the only drug I could take all the others just seemed to mess with me or my my anxiety worse. I hope that one works for you. Seems like you will be sleeping good tonight
Did you ask your doctor about side effects? Even I am now immobile dunno due to medicines or its side effects. My doctor asked me to go for ECT but I am trying other options like Meditation. But if anxiety is severe, even meditation will cause a different type of anxiety.
In your case, it will take up to 3 or 4 days before your body adjusts to new medicine. You should be fine then. If tiredness doesn't go away, tell your doctor. As for pain caused by anxiety, see if he can prescribe Pacitane 2mg or something similar.
All the best☺
OK I have pannic and anxiety episodes I have had them off and on since I was 9. So I have went 8 years with one and Dec 21 of 2016 I had one I was sick with bronchitis and was driving to another county to work when I smoked a cigarette well I got to coughing and thru my self head first into a pannic attack and God let me tell u it's been bad today is my 8 th week today and I am doing better mine come and stay they have always gone away . the first two weeks where so bad I couldn't even get out of bed the put me on Xanax 0.5 I was taking a half as needed . keep in mind I never taken any type of benso. So I come off of those bout three weeks later . and started crying off and on All day long was sooo depressed and then I started doing alil better it's gotten a lot better thru prayer and I have a great GP that sees me just to let me know I am OK my anxiety revolves around my breathing .... But I am able to get up and go and I know the anxiety is underlying but I try to keep it at bay but when I seen u wrote u want to be normal and happy again I said they repeated it over and over to my family and I am just saying it gets better I know I have gone thru it one to many times good luck
I had to get an ambulance because I had the same symptoms. I thought I was going to die or was having a heart attack, or stroke. The medics said I had an anxiety attack and I wasn't in any danger. I was told to count and take slow breaths. I feel 100% better knowing that it is not life threatening! I hope you do too! Best wishes.
I am so sorry you feel like this. I took celexa for a year but it did nothing.....I was on paxil for 18 yrs and then went off it only to suffer ...so far a 2 yr period of horror, nausea, shakes, short of breath, crying, not wanting to be alone or leave the house, etc etc....never would I take it again. I did attend CBT classes and a few things were interesting. ...the shaking is from our muscles contracting. diarrhea comes with "fear" I too had many tests all to no avail. I just want to be normal again (not that I ever was, but I was better than this). I also think my fears and anxiety have worsened with age. I truly fear death and illness.....yet I know at least one of them is going to occur. You are not alone.
Not what you're looking for?
You may also like...
still experienced fear every single day, thinking I only have a day or two to live. It's been...
reason my heart anxiety came on me again and when I thought about having a heart attack a huge thud...
something I’m so scared my face is tingling on side I’m only 17 I’m scared
there, but everyone just keeps chocking it up to anxiety or the meds, or both. I'm just freaking...